Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, I'm João and I've taken Roacutan(accutane) for almost 7 months. I finished the treatment almost 6 months ago. I have some red marks, and b/c of this, i've been using some make-up, those skin coloured things which our moms use. I noticed that where i was using the make-up, 2 big cyst came out!! I got really scared. I thought i would never have cysts after accutane.

i stopped using makeup and started with some "pencil" also skin coloured, but it says that it's a "drier pencil for acne", although it looks like make-ups. After some use, i had another cyst, not like before, but i had!! iDoes this make-up cause "close-pore" or something like this??

help me plz!!

thnak u!

Share this post


Link to post
Share on other sites

Before using any make up, you should make sure that it says it non-comedogenic or non-acnegenic. Otherwise it will clog your pores and cause breakouts.

Share this post


Link to post
Share on other sites

here is the definition of a cyst (aka nodule) that i found on www.acne.com:

'Nodule or Cyst. Large and usually very painful, nodules are inflamed, pus-filled lesions lodged deep within the skin. Nodules develop when the contents of a comedo have spilled into the surrounding skin and the local immune system responds, producing pus. The most severe form of acne lesion, nodules may persist for weeks or months, their contents hardening into a deep cyst. Both nodules and cysts often leave deep scars.'

I get these all the time on my chin. It is like a nightmare. Those buggers hurt! Washing your face when you have one or two of these things is painful.

Does anybody know of a treatment specific to this type of pimple? Has anyone ever had one of these removed?

Share this post


Link to post
Share on other sites

A majority of my acne is all cysts now. Dan's regiman has been the best thing for it. Each day it's better and better and clears much more quicker then anything else I've used.

Share this post


Link to post
Share on other sites

I got a cyst a long time ago. Started out as a small bump and i picked at it. Ended up getting a cortisone shot in that area. It only left a few small holes from the injection. Hard to believe.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×